Skip to content
My WebMD Sign In, Sign Up
Facial numbness associated with Migrain
avatar
momathon1 posted:
I have had a migraine for 8 days now, with one half day break in the middle. just a few minutes ago, the right side of my face went numb, especially my eyelid. I have not taken anything but one single baby Asprin, so it's not due to medication. Should I be worried?
Reply


Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
48 of 65 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center